# SDR CA010703007

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  CO-PILOTS WINDSHIELD CRACKED IN CRUISE. A/C THEN DESCENDED, SLOWED AND REDUCED PRESSURIZATION. A/C LANDED UNEVENTFUL. WINDSHIELD REPLACED.
